Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Rogers-Ramanujan identities and the Robinson-Schensted-Knuth correspondence


Author: Sylvie Corteel
Journal: Proc. Amer. Math. Soc. 145 (2017), 2011-2022
MSC (2010): Primary 05A15, 05A17, 05A30, 05E10, 11P81
DOI: https://doi.org/10.1090/proc/13373
Published electronically: December 9, 2016
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper gives a simple combinatorial proof of the second
Rogers-Ramanujan identity by using cylindric plane partitions and the
Robinson-Schensted-Knuth algorithm.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 05A15, 05A17, 05A30, 05E10, 11P81

Retrieve articles in all journals with MSC (2010): 05A15, 05A17, 05A30, 05E10, 11P81


Additional Information

Sylvie Corteel
Affiliation: IRIF, CNRS et Université Paris Diderot, Case 7014, 75251 Paris Cedex 13, France
Email: corteel@liafa.univ-paris-diderot.fr

DOI: https://doi.org/10.1090/proc/13373
Received by editor(s): November 3, 2015
Received by editor(s) in revised form: May 17, 2016, July 6, 2016, and July 13, 2016
Published electronically: December 9, 2016
Communicated by: Patricia L. Hersh
Article copyright: © Copyright 2016 American Mathematical Society